Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 227, NWS Jackson, MS

June 10, 2014Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2014, 10:59 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 10:59 AM CDT (15:59 UTC)
Expired
Jun 10, 2014, 11:37 AM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 116 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 11:00 AM CDTTSTM WND DMG1 N Lumberton, MSTREE DOWN ON A HOUSE IN THE LUMBERTON COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2484 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2484 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS54 KJAN 101559
SVRJAN
MSC035-073-101700-
/O.NEW.KJAN.SV.W.0227.140610T1559Z-140610T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1059 AM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL NOON CDT

* AT 1059 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LUMBERTON...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PURVIS AND ROCK HILL AROUND 1110 AM CDT.
  MCLAURIN AROUND 1125 AM CDT.
  HATTIESBURG AROUND 1135 AM CDT.
  SUNRISE AND PETAL AROUND 1140 AM CDT.
  MACEDONIA AROUND 1150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3100 8949 3102 8956 3144 8920 3144 8917
      3143 8916 3135 8913 3111 8914 3098 8934
      3100 8935 3100 8941 3097 8943 3097 8947
TIME...MOT...LOC 1559Z 219DEG 27KT 3107 8943

HAIL...1.00IN
WIND...60MPH

$$

DHB
2 follow-up statements
774 
WWUS54 KJAN 101623
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT TUE JUN 10 2014

MSC073-101634-
/O.CAN.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
LAMAR MS-
1123 AM CDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
      3098 8934
TIME...MOT...LOC 1624Z 219DEG 27KT 3120 8925

$$

MSC035-101700-
/O.CON.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
FORREST MS-
1123 AM CDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST COUNTY
UNTIL NOON CDT...

AT 1124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCLAURIN...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUNRISE AROUND 1140 AM CDT.
  MACEDONIA AROUND 1150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
      3098 8934
TIME...MOT...LOC 1624Z 219DEG 27KT 3120 8925

HAIL...1.00IN
WIND...60MPH

$$
407 
WWUS54 KJAN 101637
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1137 AM CDT TUE JUN 10 2014

MSC035-101648-
/O.CAN.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
FORREST MS-
1137 AM CDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR FORREST COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
      3098 8934
TIME...MOT...LOC 1638Z 219DEG 27KT 3128 8917

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:15 AM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jun 10, 4:15 AM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT TUE JUN 10 2014

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE UPPER LEVEL LOW
SEEN ON WATER VAPOR IMAGERY SPINNING OVER NORTHEAST OKLAHOMA...HAS
SENT YET ANOTHER SPOKE OF ENERGY EAST AND INTO THE WESTERN HALF OF
THE FORECAST AREA THIS MORNING.  THIS LINE OF SHOWERS AND STORMS HAS
SLOWED IT'S EASTWARD PROGRESSION A BIT OVER THE PAST COUPLE OF HOURS
AS THE ASCENT ASSOCIATED WITH IT HAS BEGUN LIFTING MORE NORTHWARD.
MEANWHILE AHEAD OF THIS LINE OF CONVECTION...STRONG MOISTURE
TRANSPORT EXISTS AND SCATTERED ACTIVITY HAS BEGUN DEVELOPING.
THIS...IN ADDITION TO LINGERING MESO-SCALE BOUNDARIES FROM PREVIOUS
CONVECTION WILL ALLOW FOR TRAINING OF HEAVY-RAIN-PRODUCING
CONVECTION TODAY...PARTICULARLY THROUGH THE MORNING HOURS...WHICH
COULD LEAD TO SOME FLASH FLOODING OVER MAINLY THE WESTERN HALF OF
THE CWA.  HERE...TOTALS RANGING FROM 2-4 INCHES ARE POSSIBLE WITH
1-2 INCH RAINFALL RATES POSSIBLE.

IN ADDITION TO THE FLASH FLOODING POTENTIAL...SOME SEVERE STORMS
REMAIN POSSIBLE AS THIS LINE PUSHES EAST THROUGH THE COURSE OF THE
DAY.  DAYTIME HEATING WITH DEW POINTS IN THE MID/UPPER 60S AHEAD OF
THE LINE SHOULD YIELD SURFACE-BASED CAPE VALUES AROUND 2000
J/KG...INCREASING MID/UPPER LEVEL FLOW...0-6KM WIND SHEAR VALUES
BETWEEN 30-40 KNOTS AND 0-1KM VALUES FROM 20-30 KNOTS...AND 0-3 KM
SRH VALUES BETWEEN 100-200 M^2/S^2 COULD YIELD SOME STORMS CAPABLE
OF PRODUCING DAMAGING WINDS...BUT A TORNADO OR TWO CANNOT BE RULED
OUT...PARTICULARLY FOR THE AREA ALONG AND EAST OF INTERSTATE 55 BUT
NORTH OF THE INTERSTATE 20 CORRIDOR.  THERE IS LIMITED CONFIDENCE IN
BOTH THE SEVERE AND TORNADO POTENTIAL FOR TODAY.  HAIL IS ALSO
POSSIBLE...BUT MAINLY IN THE SOUTHEAST WHERE INSTABILITY WILL BE A
BIT BETTER AND LAPSE RATES A BIT STEEPER...BUT NOT OVERLY IMPRESSIVE.

ACTIVITY SHOULD AGAIN PUSH EAST THROUGH THE AREA THIS MORNING AND
INTO THE AFTERNOON HOURS...FINALLY EXITING STAGE EAST BY LATE THIS
AFTERNOON AND EVENING.  THE UPPER LOW WILL PIVOT MORE EAST AND THEN
FINALLY NORTHEAST THROUGH THE COURSE OF TODAY INTO TONIGHT...WITH A
COLD FRONT FINALLY PUSHING THROUGH THE CWA OVERNIGHT INTO WEDNESDAY.

WHILE THE BULK...AND WHAT HOPES TO BE THE FINAL ROUND...OF HEAVY
CONVECTION PUSHES THROUGH TODAY...SOME SCATTERED CONVECTION
DEVELOPING ALONG THE FRONT CAN'T BE RULED OUT...AND IS THE SOLUTION
PAINTED BY SOME OF THE HIGH-RES MODELS.  AT THE MOMENT THOUGH...
THIS ACTIVITY ISN'T EXPECTED TO BE SEVERE ON WEDNESDAY.  BEST RAIN
CHANCES ON WEDNESDAY WILL BE IN THE EAST AS THE FRONT CONTINUES TO
SLOWLY PUSH THROUGH...WITH CHANCES ENDING HEADING INTO WEDNESDAY
NIGHT. /19/

.LONG TERM...THURSDAY THROUGH TUESDAY...IN THE WAKE OF THE DEPARTING
UPPER LEVEL TROUGH...WEAK SHORTWAVE RIDGING WILL MOVE OVER OUR CWA
THURSDAY. SURFACE RIDGING OVER THE NORTHERN GULF WILL MAINTAIN LOW
LEVEL MOISTURE OVER OUR AREA BUT MODELS HAVE COME IN DRIER FOR
THURSDAY SO WL NOT CARRY POPS IN THE DAYTIME PERIOD. ANOTHER
SHORTWAVE APPROACHING FROM THE NORTHWEST WILL WARRANT RAIN CHANCES
OVERNIGHT ACROSS THE NORTHWEST PORTIONS OF OUR AREA. MODELS STILL
DIFFER WITH THE EVOLUTION OF THIS WAVE BUT RAIN CHANCES WILL
INCREASE FRIDAY. THE GFS STILL HAS A DEEPER SURFACE LOW THAN THE
ECMWF BUT THE TWO MODELS HAVE FLIPPED FROM LAST NIGHT'S RUN WITH THE
GFS NOW CLOSING OFF A WEAK MID LEVEL LOW OVER OUR CWA FRIDAY AND
FILLING THE SURFACE LOW WITH NO FROPA ACROSS OUR CWA. THE ECMWF
SWINGS THE SHORTWAVE TROUGH EAST AND CLOSES OFF A LOW OVER SOUTHWEST
GEORGIA SATURDAY. IT APPEARS RAIN CHANCES WILL REMAIN OVER MOST OF
OUR CWA INTO SUNDAY. MID LEVEL RIDGING STRENGTHENS OVER OUR CWA FROM
THE SOUTHWEST MONDAY INTO TUESDAY CULMINATING IN A 592DAM HIGH
OVERHEAD BY TUESDAY AFTERNOON. OVER THE SAME PERIOD SURFACE RIDGING
WILL CONTINUE JUST SOUTH OF OUR CWA ALONG THE GULF COAST. AFTERNOON
HIGHS WILL TOP OUT IN THE LOWER 90S AND LEAD TO DIURNALLY DRIVEN
ISOLATED COVERAGE OF STORMS TUESDAY. /22/

&&

.AVIATION...CLOUDS AND CONVECTION ARE AGAIN RESULTING IN A MIX OF
IFR-VFR FLIGHT CATEGORIES THIS MORNING.  THIS IS EXPECTED TO BE THE
NORM FOR MUCH OF TODAY AS SHOWERS AND STORMS ARE FORECAST TO MOVE
ACROSS THE AREA IN ADVANCE OF AN UPPER LEVEL LOW AND ATTENDANT COLD
FRONT THAT'LL MOVE INTO THE AREA ON LATER TONIGHT INTO WEDNESDAY.
FLIGHT CATEGORIES SHOULD IMPROVE TO VFR CONDITIONS BEHIND
CONVECTION...BUT MVFR/IFR CEILINGS AND/OR VISIBILITIES ARE EXPECTED
WHEN CONVECTION IS OBSERVED WITH EACH SITES RESPECTED AERODROME.
WINDS WILL AGAIN BE SOUTHERLY TODAY BETWEEN 10-15 KNOTS.  EXPECTED
GUSTY WINDS AND HEAVY DOWNPOURS IN AND AROUND ANY CONVECTION. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  65  86  66 / 100  32  25   9
MERIDIAN      85  67  87  64 / 100  54  37  20
VICKSBURG     84  63  87  62 / 100  20  14   4
HATTIESBURG   87  69  90  66 / 100  35  35   9
NATCHEZ       84  66  85  67 / 100  19   8   1
GREENVILLE    82  65  84  66 / 100  22  23   5
GREENWOOD     82  64  84  64 / 100  31  35   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MSZ018-019-025>045-
     047>050-053-054-059-060.

LA...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ARZ074-075.

&&

19/22/19
Hazardous weather outlook, Jun 10, 8:40 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
840 AM CDT TUE JUN 10 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037-
040>044-047>050-053>055-059>062-111345-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
840 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

MSZ031-038-039-045-046-051-052-056>058-063>066-072>074-111345-
LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-
JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
840 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TODAY

SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH
THE AFTERNOON HOURS. WIND GUSTS TO 60 MPH WILL BE THE PRIMARY
HAZARD...BUT HAIL TO THE SIZE OF QUARTERS CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 10, 5:02 AM CDT, 5 hours 57 minutes before
MSZ040>043-047>049-053-054-101100-
WARREN MS-SHARKEY MS-RANKIN MS-MADISON MS-ISSAQUENA MS-HINDS MS-
COPIAH MS-CLAIBORNE MS-YAZOO MS-
502 AM CDT TUE JUN 10 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT TUE JUN 10 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF OAK RIDGE TO PORT GIBSON
AT 502 AM CDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN SOUTHERN YAZOO...CLAIBORNE...NORTHERN COPIAH...HINDS...
EXTREME EAST CENTRAL ISSAQUENA...MADISON...RANKIN...EXTREME
SOUTHEASTERN SHARKEY AND EASTERN WARREN COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3225 9083 3265 9076 3289 8983 3289 8975
      3261 8975 3257 8978 3244 8975 3204 8974
      3205 9023 3203 9025 3199 9020 3186 9094
      3187 9110
TIME...MOT...LOC 1002Z 244DEG 39KT 3255 9071 3230 9073
          3195 9097

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:13 PM CDTSevere Thunderstorm WarningJANClarke, Jasper47 min
Jun 9, 7:31 PM CDTSpecial Weather StatementJANKemper, Lauderdale29 min
Jun 9, 7:43 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee33 min
Jun 9, 7:46 PM CDTSpecial Weather StatementJANJones29 min
Jun 9, 8:47 PM CDTFlash Flood WatchJANBolivar, Carroll, Choctaw, Clay, Grenada, Leflore and 5 more22 hr
Jun 10, 5:02 AM CDTSpecial Weather StatementJANClaiborne, Hinds, Madison, Rankin58 min
Jun 10, 8:31 AM CDTRiver Flood WarningJANAttala, Holmes8 days
Jun 10, 10:32 AM CDTTornado WarningJANForrest, Lamar24 min
Jun 10, 11:04 AM CDTSpecial Weather StatementJANJones46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.